On Triangular Secure Domination Number

Emily L Casinillo, Leomarich F Casinillo, Jorge S Valenzona, Divina L Valenzona


Let T_m=(V(T_m), E(T_m)) be a triangular grid graph of m ϵ N level. The order of graph T_m is called a triangular number. A subset T of V(T_m) is a dominating set of T_m  if for all u_V(T_m)\T, there exists vϵT such that uv ϵ E(T_m), that is, N[T]=V(T_m).  A dominating set T of V(T_m) is a secure dominating set of T_m if for each u ϵ V(T_m)\T, there exists v ϵ T such that uv ϵ E(T_m) and the set (T\{u})ꓴ{v} is a dominating set of T_m. The minimum cardinality of a secure dominating set of T_m, denoted by γ_s(T_m)  is called a secure domination number of graph T_m. A secure dominating number  γ_s(T_m) of graph T_m is a triangular secure domination number if γ_s(T_m) is a triangular number. In this paper, a combinatorial formula for triangular secure domination number of graph T_m was constructed. Furthermore, the said number was evaluated in relation to perfect numbers.


triangular secure domination number; Mersenne prime; perfect number


S. R. Canoy Jr. and I. J. L. Garces, "Convex sets under some graph operations," Graphs and Combinatorics, vol. 18, pp. 787-793, 2002.

G. Chartrand and P. Zhang, A First Course in Graph Theory, New York: Dover Publication Inc., 2012.

O. Ore, Theory of Graphs, American Mathematical Society Provedence: R. I., 1962.

L. F. Casinillo, "A note on Fibonacci and Lucas number of domination in path," Electronic Journal of Graph Theory and Applications, vol. 6, no. 2, pp. 317-325, 2018.

L. F. Casinillo, E. T. Lagumbay and H. R. F. Abad, "(2017). A note on connected interior domination in join and corona of two graphs," IOSR Journal of Mathematics, vol. 13, no. 2, pp. 66-69, 2017.

E. J. Cockayne and S. T. Hedetniemi, "Towards a theory of domination in graph," Networks Advanced Topics, vol. 7, pp. 247-261, 1977.

T. W. Haynes, S. T. Hedetniemi and P. J. Slater, Fundamentals of Domination in Graphs, New York: Marcel Dekker, 1998.

J. M. Tarr, Domination in graphs, Graduate Theses and Dissertations: Retrieved from https://scholarcommons.usf.edu/etd/1786, 2010.

E. C. Castillano, R. A. L. Ugbinada and S. R. Canoy Jr., "Secure domination in the joins of graphs," Applied Mathematical Sciences, vol. 8, no. 105, pp. 5203-5211, 2014.

E. J. Cockayne, "Irredundance, secure domination and maximum degree in trees," Discrete Mathematics, vol. 307, pp. 12-17, 2007.

E. L. Enriquez, "Secure convex dominating sets in corona of graphs," Applied Mathematical Sciences, vol. 9, no. 1, pp. 5961-5967, 2015.

E. L. Enriquez, "Secure restrained domination in join and corona of graphs," Global Journal of Pure and Applied Mathematics, vol. 12, no. 1, pp. 507-516, 2016.

L. F. Casinillo, "Odd and even repetition sequences of independent domination number," Notes on Number Theory and Discrete Mathematics, vol. 26, no. 1, pp. 8-20, 2020.

M. Dorfling and M. A. Henning, "A note on power domination in grid graphs," Discrete Applied Mathematics, vol. 154, pp. 1023-1027, 2006.

L. F. Casinillo, "Some new notes on Mersenne primes and perfect numbers," Indonesian Journal of Mathematics Education, vol. 3, no. 1, pp. 15-22, 2020.

T. Muche, M. T. G. Lemma and A. Atena, "Perfect if and only if triangular," Advances in Theoretical and Applied Mathematics, vol. 12, no. 1, pp. 39-50, 2017.

Full Text: PDF

DOI: 10.15408/inprime.v2i2.15996


  • There are currently no refbacks.